Mathematical Research Letters

Volume 9 (2002)

Number 4

A Bernstein Type Result for Special Lagrangian Submanifolds

Pages: 529 – 535

DOI: http://dx.doi.org/10.4310/MRL.2002.v9.n4.a13

Authors

Mao-Pei Tsui

Mu-Tao Wang

Abstract

Let $\Sigma$ be a complete minimal Lagrangian submanifold of $\C^n$. We identify several regions in the Grassmannian of Lagrangian subspaces so that whenever the image of the Gauss map of $\Sigma$ lies in one of these regions, then $\Sigma$ is an affine space.

Full Text (PDF format)